RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 1(26), Pages 268–270 (Mi vsgtu967)  

Short Communication
Mathematical Modelling

Productivity analysis of doubly periodic systems of production wells

P. V. Roters

Samara State University, Samara, Russia

Abstract: The article presents a mathematical model, which allows to analyze the productivity of systems of production wells. System of wells is modeled by a flat infinite doubly periodic lattice of point sinks of equal power. Also an analytic representation for the Dietz's shape factor is presented, which agrees with numerical calculations by the method of imaginary producing wells.

Keywords: filtration, oil production, productivity index

DOI: https://doi.org/10.14498/vsgtu967

Full text: PDF file (253 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.958:531.72
MSC: 76S05
Original article submitted 20/V/2011
revision submitted – 30/VI/2011

Citation: P. V. Roters, “Productivity analysis of doubly periodic systems of production wells”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(26) (2012), 268–270

Citation in format AMSBIB
\Bibitem{Rot12}
\by P.~V.~Roters
\paper Productivity analysis of doubly periodic systems of production wells
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 1(26)
\pages 268--270
\mathnet{http://mi.mathnet.ru/vsgtu967}
\crossref{https://doi.org/10.14498/vsgtu967}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu967
  • http://mi.mathnet.ru/eng/vsgtu/v126/p268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:166
    Full text:52
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019